# SDR MASA2021050200100

- Difficulty date: May 2, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 37,304 hours, 30,494 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

#1 ENGINE CAUGHT ON FIRE DURING ENGINE START- BSI, VISUAL CHK, ENG RUN GOOD
